MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7170/65
Medical Device Problem Codes Capturing Problem (2891); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an implant procedure that the right ventricular (rv) lead had unacceptable capture threshold; multiple positions were attempted.The rv lead was not used and the physician elected to complete the procedure with a different rv lead.There were no patient consequences.
 
Additional Manufacturer Narrative
Correction: b5 - corrected the description for unacceptable r-waves that were noted.Correction: h6 - corrected coding to include device sensing problem.
 
Event or Problem Description
It was reported that during an implant procedure that the right ventricular (rv) lead had unacceptable sensing of r-waves; multiple positions were attempted.The rv lead was not used and the physician elected to complete the procedure with a different rv lead.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported event of sensing r-wave amplitude variation was confirmed.Electrical testing did not find any indication of conductor fractures.Shorting was noted between the inner coil to ring electrode conductor path.X-ray examination found bunching of the inner coil noted at the connector region consistent with damage occurring at the time of the procedure.The reported event was isolated to the damaged inner coil at the connector region.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16618703
Report Number2017865-2023-15800
Device Sequence Number20332622
Product Code LWS
UDI-Device Identifier05414734502436
UDI-Public05414734502436
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number7170/65
Device Catalogue Number7170-65
Device Lot NumberA000095893
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/30/2023
05/23/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date04/12/2023
06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown